# SDR HEEA0011933

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 4021001
- Condition: Sticks
- Location: Dual Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FUEL PRESSURE NR2 NEEDLE STICKS INTERMITTENTLY.
